U.S. doctors online nowAsk doctors free
MS
A 38-year-old male asked:

Switched from clonazapam .5 mg twice a day to 1 mg of ativan twice a day. and lex 20 mg to zoloft (sertraline) 50 mg. feeling really headed. withdrawl or side effe?

2 doctor answers3 doctors weighed in
Dr. David Fink
Family Medicine 39 years experience
Could be either: I think too many changes took place which can cause side effects, . I also think that the doses of the new medications may not be correct for the equivalent strength of the old medications. Talk with your doctor.
Dr. Donald Jacobson
A Verified Doctoranswered
A US doctor answeredLearn more
More likely : Withdrawal from klonopin, Lexapro (escitalopram) or both. I would recommend you contact your prescribing physician for advice as to what you can do to improve the symptoms that you are experiencing. Best wishes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 27, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.